Representation Theory

[11] On some partitions of an affine flag variety

Xuhua He

Representation Theory mathscidoc:1912.43227

arXiv preprint arXiv:0910.5026, 2009.10
[ Download ] [ 2019-12-21 11:30:45 uploaded by Xuhua_He ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On Frobenius splitting of orbit closures of spherical subgroups in flag varieties

Xuhua He Jesper Funch Thomsen

Representation Theory mathscidoc:1912.43226

Transformation Groups, 17, (3), 691-715, 2012.9
[ Download ] [ 2019-12-21 11:30:42 uploaded by Xuhua_He ] [ 78 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Elements with finite Coxeter part in an affine Weyl group

Xuhua He Zhongwei Yang

Representation Theory mathscidoc:1912.43225

Journal of Algebra, 372, 204-210, 2012.12
[ Download ] [ 2019-12-21 11:30:39 uploaded by Xuhua_He ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Total positivity in the De Concini-Procesi compactification

Xuhua He

Representation Theory mathscidoc:1912.43224

Representation Theory of the American Mathematical Society, 8, (3), 52-71, 2004
[ Download ] [ 2019-12-21 11:30:36 uploaded by Xuhua_He ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Cocenter of p-adic groups, II: Induction map

Xuhua He

Representation Theory mathscidoc:1912.43223

Advances in Mathematics, 345, 972-997, 2019.3
[ Download ] [ 2019-12-21 11:30:33 uploaded by Xuhua_He ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved